# SDR MASA200501010

- Difficulty date: December 8, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,624 hours, 8,625 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Pax Door Warn
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7155 FSD - PAX DOOR WARNING IN FLIGHT.  FOUND CORRODED PIN IN DOOR HARNESS.  CLEANED PIN, OPS NORM.
